I have been taking Xalkori for 3 1/2 weeks, and the severe diarrhea and stomach pain has not subsided. Immodium is not working. Anything I can do?
27 Dec 2011
Hello Janifus, I've been on Xalkori for 6 weeks now, and have experienced just about all of the side effects. My doctor gave me an Rx for the stomach problems. For the diarrhea, I havn't found a solution other than when the feeling hits, don't delay. All things considered, the side effects aren't as bad as I would have expected for a chemo drug. If this stops or slows the spread of the cancer, I can tolerate the discomforts.
P.S. I know what the directions say, but I've found taking the drug with food (like ice cream) seems to help. Anything that coats the stomach...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My wife has been using Xalkori since the end of October, 2011. The soreness and pains in her legs and feet seem to be increasing over time. She is a ...
4 answers • 19 May 2012
I have chronic severe gas and reflux, high acid production, GI specialist prescribed Bentyl 4 times a day and omperazole twice daily. I eat lots of ...
2 answers • 17 Nov 2012
I started Xalkori 3 weeks ago .Also most food tastes really bad! any suggestions?
1 answer • 4 Feb 2013
New to sertraline, 50mg in the am with food. Severe stomach pain for 3-4hrs in the evening. ADVICE??
I started taking sertraline 3 weeks ago at 25mg , have been on 50mg for a week now. There are minor uncomfortable side effects, but a big change in ...
3 answers • 21 Nov 2013